# SDR CALA2022080301944

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 50,159 hours, 18,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Sta986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CORROSION ON FLOORBEAM AT STA986 BTW. BL30R AND BL45L REPAIRED FLOORBEAM AT STA 986 BTW. BL 30R AND BL 45L. ALL WORK DONE IAW B737-800 SRM 53-70-51-1A-1 SRM 51-40-02-0G. SRM 53-70-5 1-2R-4, NDT PART 6 51-00-00 SOPM 20-10-03. (WORK ACCOMPLISHED BY V934562 & AAR QC A-65 V935163). REPAIRED FLOORBEAM AT STA 986 BTW BL30R AND BL45L; ALL WORK DON IAW B737-800 SRM 53-70-51-1A-1,SRM 51-40-02-0G,SRM 53-70-51-2R- 4,NDT PART 6 51-00-00, SOPM 20-10-03 (WORK ACCOMPLISHED BY V9345 62 & AAR QC A-65 V935163). ESFR102257 QC166361
